# SDR CALA2013100200718

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 47,805 hours, 15,918 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: S242W601100
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"F/O PITOT" LIGHT ILLUMINATED AFTER TAKEOFF.  R & R F/O PITOT PROBE IAW MM 34-11-01.  OPERATIONS CHECKED NORMAL AT THIS TIME.
